# SDR MASA200601785

- Difficulty date: July 7, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 7,191 hours, 5,084 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5003 CLT - CAPTAIN REPORTED OUTBOARD SPOILERS/SPOILERON CAUTION IN FLIGHT.  MX PERFORMED S-POST TEST.  OP'S CHECK WAS GOOD.  ACFT CONTINUED OPERATIONS.
